# SDR AU010221

- Difficulty date: February 25, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: ICH16
- Condition: Faulty
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) LT MAIN LANDING GEAR DOWNLOCK MICROSWITCH WIRE BROKEN.
